Feel worse straight after T cream
- 03-31-2007, 12:08 AM
Feel worse straight after T cream
Straight after I apply my T Cream, or within an hour, I feel worse. IF I had any hint of libido before I apply it, its gone straigt after I apply it. Shrinkage seems to get worse immediatley after application also.
Sometimes my voice pitch even goes up a bit. Would this be an estrogen problem? And how long does it take for T to convert to E? Does it happen that quick or over a few ours or even days?
This is weird because when I very first started the T cream, my libido shot up for a few hours straight after I applied it. It didnt feel "normal" but any improvement is a good one at the moment, and it only lasted a couple of hours at most.
My E2 is midrange, though this was not an ultra sensitive assay.
- 03-31-2007, 03:18 AM
I think E2 shoots up aswell fairly quickly I have my peak level and baseline level and both E2 and T are just over double in the peak level compared to the baseline level, and the peak level was done 2 hours and 10 minutes after applying the gel.
- 03-31-2007, 06:01 PM
I feel if you have a problem with E2 doing gels and creams for me was the worst problems with E2. Doing shots now and it's a lot less.
04-02-2007, 12:55 AM
Itshectic, 2 hours is about right, maybe even less than that. I think its gotta be that my T is too high, or my E is....something just doesnt feel right after I apply the T cream. But then sometimes I get no reaction at all.
I feel agressive sometimes, anxious other times, but a lot of the time, my heart starts racing and I just feel plain weird. I also feel pressure in my head and I feel hot?? Ive also got a really sensitive chest too, like it gets itchy when wearing a t-shirt.
04-02-2007, 09:25 AM
04-02-2007, 09:55 AM
possibly new one ont the block---MYOMIN
I just called: rheinlabs
Professional Consultations Included
One can ask his physician to order the test.
They will talk to him (your physician) and give interpretation of results.
After physician order the test, rheinlabs will send you collection kit plus a bill.
Bill can be paid with credit card.
On request they will send you completely filled up insurance form that you will send to your insurance.
04-03-2007, 01:01 AM
I think you guys might be right. Yet my E2 is midrange - 119 pmol/L ref (40 - 250). I also have no morning wood at all. It is totally dead down there.
I hope its not somthing permanent from using finasteride because I dont know how much more of this I can take! I cant put into words how much that drug has ruined my life.
All of my numbers seem fine, yet there is no improvement in symptoms. Maybe my E is just too high for ME or its not telling the whole story because its not an ultrasensitive assay.
04-03-2007, 11:43 AM
I wish there was a way just to order the damn urine test my self then waiting for dr to get around to calling them. Dr is great but he is not proactive at all. i be gladly to pay the 225 knowing that i be giving me answers I am looking for..
04-03-2007, 02:43 PM
You live in Phily, PA my doc is in Fair Lawn, NJ.
110.7miles, 1hr 47min
He will call the script in if you want.
I already have a script for my next blood test.
Probably month or two latter I will get the urine test.
Remember that test comes with interpretation and advice to your doctor.
Yahoo! Maps, Driving Directions, and Traffic
04-03-2007, 02:57 PM
04-03-2007, 03:38 PM
Fair Lawn, NJ 07410
1 Howe Avenue
Passaic NJ 07055
He goes to Orlando by end of April for the Antiaging Conference
will atend seminar given by Dr Shippen
he will miss Dr John's show
but we were promissed Dr John's Estrogen Management Protocol
for a small fee.
Report usually goes to ordering doctor,
but they can send zillion of copies anywhere you tell them.
04-03-2007, 04:06 PM
Well my client is 5 minutes from him and does this dr know about anti estrogens because the other dr my cleint he went to had no idea what armidex was even LOL
Who is we?
Well I am sure the protocol is individualized. there is no magic recipee i wish there was. Give him time I am sure dr john will right another article on estrogen like he did HCG..
Your going to see more and more about xeno estrogen in years to come with all the damn plastic we use and cook with plus in the food we eat and pesticides as well.. ever think why cancer rates rised in past 30 years? No brain er ehh.
I got to speak to Dr rusty silverman on the phone other day for half hour he was very nice and took time to answer alot of my questions but the program is out rageous 2495. He Told me that I knew alot more then the majority of drs in the field. But it seems there program encompasses all areas of well being and not just hormones and not insuranced covered and I bet you that 2495 is for tests that can be covered by insraunce but they charge you for them (guessing).. He asked who was my dr said they know what they are doing with tests ran and I told him I have been asking for them to run the tests they had no clue what half of them even where LOL. Dr silverman was straight and to the point and a pleasure to talk to, I would have loved to pick his brain on copper toxcity and mineral anaysis, ect, but his time was precious. But they do not use creames but bioidentical hormones that puzzled me and he seemed to be really a big fan od hcg as protocol.
04-03-2007, 11:56 PM
If your chest is itcy as in the whole chest area, is that gyno or is it only your nipple that is meant to get itchy?
I know my E2 is not "optimal". It should be at least 60 - 80 and not 119, (thats what my locol GP said anyway) but for how dead my whole sexual function is, I was looking for somthing bigger. I just wonder if such a relatively small difference could impact me in such a big way.
04-04-2007, 12:57 PM
04-09-2007, 03:32 PM
E2 is to high and messing with your libido and sex life. Get some Indoplex/DIM get this brand I know it works. Take one tablet at Dinner time and in a week you should have some morning wood that is so strong it wakes you up. This means you E2 is in the Zone. Keep taking the DIM but if wood stops your going to low so stop the DIM until wood comes back that day go back on it but cut the dose in half. I lost count on how many men this has helped to get there morning wood back and there sex life.
PhytoPharmica Indolplex with DIM
04-10-2007, 10:45 AM
Phil, I am already taking double that dose daily - 2 Indolplex daily which equates to about 70mg of DIM. That hasnt helped at all. Im going up to 300mg per day as soon as I get it. Even so, I still think E has somthing to do with how I feel.
See ive had this kinda sick feeling in my guts all the time, which I think could be confusing with bloat since ive never had bloat before. I just feel horrible all round. Its the exact same feeling I used to get on finasteride.
04-10-2007, 02:41 PM
Dr John explained it here:
MESO-Rx - View Single Post - I am on HRT with DIM...
Note that DIM is only one of the needed supplements.
He do not support flax seed any more.
04-10-2007, 07:31 PM
Man I hope your not going to low it's hard to tell the difference between being to high or to low. I never seen anyone do this much of Indolplex/DIM unless it was not working the they got sick to there stomach with a bad headache. Did you have wood after you first started it most get the wood in less then a week on one pill.
04-11-2007, 09:27 AM
04-11-2007, 10:42 AM
Im on 10% cream but only at 50mg of T, so small dose, and DHEA.
How much T does it work out to be that your on? 50g...100g...etc. The aggressiveness, pressure in head and brain fog makes it sound like high T, but thats just a guess.
04-11-2007, 10:54 AM
May be your nuts are shutting down and causing the production of your own natural test to drop and you were running off the cream and natural test now you just running off the cream. sounds like your LH is probably completely shut down and that your body is just low on test. and to make matters worse the question is that is your body absorbing the cream, so not only is your body sensing extra testosterone from the cream and shutting its own down, but what percetnage of cream is being absorbed..Sounds like you getting enough T through to tell your balls to shut down, but not getting enough to feel the effects.. Providing all the building blocks for hormones is fantastic approach, but the difficult part is having to wait to 4 weeks to find out how they are being utlized by the body and then adjustments can be made from there..Untill then you may want to add in magnesium glycinate to help over come anxiety which may be driven from your body diverting hormones to a specific pathways possible adrenals. Follow up testing will verify...Suck about HRT it takes time to see what the body is doing with what it is given and it makes people frustrated because we want to know now and realy DR can not make adjustments in days or some time weeks notice untill the body fully accepts the protocol. On behalf of drs job his hands are pretty much tied because its take 4 weeks untill he can see what the body is really doing with what hormones it was given...I know it is frustrating just be patient/ The advice we may be given is sound but we are not professions in the medical field and when people go changing protocol it can really through you for a loop that may take months to un wind.. So we just have to sit back and hold tight because yes its going to be a bumpy ride..
04-11-2007, 10:58 AM
04-11-2007, 12:28 PM
04-11-2007, 12:36 PM
04-11-2007, 02:43 PM
Similar Forum Threads
- By twistedfate in forum AnabolicsReplies: 3Last Post: 03-30-2011, 01:04 AM
- By on the run in forum AnabolicsReplies: 1Last Post: 08-15-2010, 01:01 AM
- By illgixxer in forum Old School Hormone UseReplies: 23Last Post: 01-12-2010, 02:17 PM
- By BillfromNJ in forum Male Anti-Aging MedicineReplies: 7Last Post: 04-16-2007, 03:37 PM
- By Kanecore in forum Male Anti-Aging MedicineReplies: 13Last Post: 02-17-2007, 01:51 PM